Isomorphisms of the Disc Algebra and Iverse Faber Sets.
Mathematische Zeitschrift, Tome 188 (1984), pp. 545-558
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1984__188_173559,
author = {J.M. Anderson and J. Clunie},
title = {Isomorphisms of the {Disc} {Algebra} and {Iverse} {Faber} {Sets.}},
journal = {Mathematische Zeitschrift},
pages = {545--558},
year = {1984},
volume = {188},
zbl = {0584.30011},
url = {http://geodesic.mathdoc.fr/item/MZ_1984__188_173559/}
}
J.M. Anderson; J. Clunie. Isomorphisms of the Disc Algebra and Iverse Faber Sets.. Mathematische Zeitschrift, Tome 188 (1984), pp. 545-558. http://geodesic.mathdoc.fr/item/MZ_1984__188_173559/